Home Menopause Forum My Menopause Symptoms & Solutions

Progesterone tablets

Midgley20Midgley20 Posts: 8

Hi

when I take my 2 tablets for 12 days, I feel like I put in a dress size .. my boobs get huge and loads of wind .. can any one help with this please

Comments

  • MonicaMMonicaM Posts: 337 ✭✭✭
    edited April 2020

    @Midgley20

    Hello,


    I am sorry that you are experiencing the symptoms from the Progesterone tablets. At one point I was taking various hormonal pills and I gained weight on them as well. My doctor and I had a little disagreement because she tried to tell me that some of the medications that I was on didn't cause weight gain but I know when I put on my clothes it felt like it. I can relate about where you are coming from.

    Maybe one of our experts can give you some suggestions on how to deal with the progesterone tablets

    @Nicki_Williams are you able to give some advice to @Midgley20 regarding the Progesterone tablets?

  • Midgley20Midgley20 Posts: 8

    That would be amazing thank you so much

Sign In or Register to comment.